# SDR C2XA11SH082

- Difficulty date: April 3, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 22,595 hours, 17,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524568009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EXTERNAL SKIN CRACKED AT FRAME 50 STRINGER 15R.  MAINTENANCE PERFORMED REPAIR ON EXTERNAL SKIN AT FRAME 50 STRINGER 15R IAW EMB-145 EC5330-02393.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
